Latest Healthy Kids News
MONDAY, June 22, 2020 — Two lots of Children’s Robitussin Honey Cough and Chest Congestion DM and one lot of Children’s Dimetapp Cold and Cough have been recalled because they have incorrect dosing cups that could put children at risk of an overdose.
The dosing cups for Children’s Robitussin Honey are missing the 5 mL and 10 mL graduations, while the dosing cups for the Children’s Dimetapp are missing the 10 mL graduation. The dosing cups with both products only have the 20 mL graduation, according to GSK Consumer Healthcare.
There is a risk of an accidental overdose if adults dispensing the products don’t notice the discrepancies between the graduations printed on the dosing cups and the label’s indicated amounts to be given to children, the company warned.
The recall is for: Children’s Robitussin Honey Cough and Chest Congestion DM (4oz)NDC 0031-8760-12, Lots: 02177 (Exp. Jan. 2022), 02178 (Exp. Jan. 2022); and Children’s Dimetapp Cold and Cough (8oz), NDC 0031-2234-19, Lot: CL8292 (Exp. Sep. 2021).
The lots were distributed across the United States between Feb, 5, 2020, and June 3, 2020.
For more information, consumers can call 1-800-762-4675, Monday to Friday, 8 am to 6 pm EST.
Copyright © 2020 HealthDay. All rights reserved.